# SDR QXEA2011012600083

- Difficulty date: January 22, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 23,879 hours, 24,739 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0166
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 20,574 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRINGING THE PROPS OUT OF FEATHER AFTER START, NR1 LAGGED BEHIND NR2 COMING OUT OF FEATHER.  REPLACED FEATHER PUMP W3ITH NO HELP.  R & R NR1 ENG OVERSPEED GOVERNOR IAW AMM 61-20-26-400-801.  NO LEAKS NOTED, OPS CK NORMAL. RETURNED TO SERVICE.
